International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 469-474
Some properties of starlike functions with respect to symmetric-conjugate points
1Department of Mathematics and Statistics, Bowling Gteen State Uiversity, Bowling Gteen 43403, Ohio, USA
2Departnent of Mathematics, University of Michigan, Ann Arbor 48109, MI, USA
3Faculty of Mathematics, Babes-Bolyai University, Cluj-Napoca 3400, Romania
Received 18 August 1993; Revised 3 February 1994
Copyright © 1995 Hassoon Al-Amiri et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be tile class of all analytic functions in the unit disk such that . A function is called starlike with respect to symmetric-conjugate points
if for , where
. This class is denoted by , and was studied in . A sufficient condition for
starlikeness with respect to symmetric-conjugate points is obtained. In addition, images of some
subclasses of under the integral operator , where
and is given are determined.